Evidence map›Paper›PMID 31988867›Full record

ArticleEuroasian journal of hepato-gastroenterology

Drug-induced Liver Injury Caused by Phenprobamate: Strong Probability Due to Repeated Toxicity.

Tolga Duzenli, Alpaslan Tanoglu, Taner Akyol, Muammer Kara, Yusuf Yazgan

Open access · diamondAbstract readCase Reports
In one paragraph

Article in Euroasian journal of hepato-gastroenterology. The graph could read no effect estimate from its abstract, so it casts no vote on the map. Cited by 2 papers.

0numbers the graph read from it
0cells of the map it votes in
2citing papers in PubMed
0.6field-weighted citation impact, top 28% of its field
1 · What the graph read from it

What it found

Each row is one number read from the abstract, on the scale the paper reported it, with its interval. Left of the dashed line favours the treatment, right favours the comparator. Under each row is the sentence it came from. New to these charts? A ten-minute tutorial.

The abstract states no effect estimate the extractor could read, or names no intervention and outcome on the map, so this paper lights no cell and moves no belief. It is still indexed, cited and linked below.

2 · The registry

The trial behind it

Trials whose registry record cites this paper, or whose number appears in the abstract. A trial that started after this paper was published is citing it as background, not reporting it.

Neither the registry nor the abstract names a trial number. If this is a trial report, that itself is worth knowing.

3 · Its place in the literature

Who cites it

2 citing papers in PubMed, 5 citations in OpenAlex.

  1. Article
  2. Review
4 · The record

Corrections and comments

PubMed lists nothing against this paper. Absence here is not a guarantee, only a check that was made.

5 · Who and what money

Authors and funding

5 authors at 1 institution in 1 country.

Tolga DuzenliDepartment of Gastroenterology, Sultan Abdulhamid Han Training and Research Hospital, Istanbul, Turkey.
Alpaslan TanogluDepartment of Gastroenterology, Sultan Abdulhamid Han Training and Research Hospital, Istanbul, Turkey.
Taner AkyolDepartment of Gastroenterology, Samsun Gazi State Hospital, Samsun, Turkey.
Muammer KaraDepartment of Gastroenterology, Sultan Abdulhamid Han Training and Research Hospital, Istanbul, Turkey.
Yusuf YazganDepartment of Gastroenterology, Sultan Abdulhamid Han Training and Research Hospital, Istanbul, Turkey.
Samsun University · TR

Funding

No grant is acknowledged in the PubMed record.

6 · The paper itself

Abstract

Drug-induced liver injury (DILI) is an important cause of morbidity and mortality. DILI can even cause acute liver failure and the need for liver transplantation. Identifying DILI may be particularly difficult because it is actually an exclusion diagnosis and individuals are usually exposed to several drugs during a lifetime. Causality assessment methods are needed for objective diagnosis. The most common methods are; updated Roussel Uclaf causality assessment method (RUCAM), Narenjo adverse drug reaction probability scale and Maria and Victorino (M&V) causality assessment scale. Phenprobamate is a widely used muscle relaxant. Herein we report a rare case of repeated DILI caused by phenprobamate and review the objective diagnostic process for hepatotoxicities. Physicians should be aware of the potential adverse effects of this drug, including hepatotoxicity.

Indexed as

Drug-induced liver injuryPhenprobamateToxicity.

Identifiers

PMID31988867
PMCPMC6969320
OpenAlexW2972868886

What OpenQuestion holds

Textmetadata
LicenceCC BY-NC
Read underepoch 390

Registered trials

None linked

Read under generation 80e0d062 · epoch 390. Bibliography from PubMed, PubMed Central and OpenAlex; grants from NIH RePORTER; trial links from ClinicalTrials.gov; estimates, votes and beliefs from the OpenQuestion graph.